# SDR 99ZZZM209

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652673831
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 397 - HAD AN AIR TURN BACK TO TPA, ON CLIMB-OUT, ENGINE NR 2 FIRE INDICATION ILLUMINATED, RETARDED LEVER, LIGHT STAYED ILLUMINATED FOR A FEW SECONDS, DID INFLIGHT SHUTDOWN, RETURNED FOR LANDING.  REPLACED NR 2 ENGINE 'Y' DUCTING FOR 13TH STAGE.  (M)
